MathSciNet Relay Station
MathSciNet bibliographic data
MR2455626 (2009m:05161) 05C80 (05C12 05C35 68R10)
Borgs, C.; Chayes, J. T.; Lovász, L.; Sós, V. T.; Vesztergombi, K. Convergent sequences of dense graphs. I. Subgraph frequencies, metric properties and testing. Adv. Math. 219 (2008), no. 6, 1801–1851.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement